MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Catalog Number MDS1001
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "numbers go up and down.It over inflates - extreme pressure on my arm where i have to press the stop button.".
 
Additional Manufacturer Narrative
The customer reported the medline bp machine was malfunctioning; numbers go up and down, and it over inflates with extreme pressure on the customer's arm where the stop button had to be pressed.The investigation documented that the issue was requested to be closed by the customer, having resolved the issue on their own, and the review of the last three sop-00032 trend reports found no trends for the specified material number and its corresponding defect type.The defect was documented as an unconfirmed defect, with sample required to determine cause.No new information, failure modes, or trends were identified, and no additional investigation is required unless a sample, photo, and/or additional information becomes available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50913444
Report Number1417592-2026-51802
Device Sequence Number12110922
Product Code DXN
UDI-Device Identifier00888277629656
UDI-Public00888277629656
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS1001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown